Alert archive / Wisconsin / River Flood Warnings in 2009

River Flood Warning 7, NWS Milwaukee, WI

February 27, 2009Lafayette County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Feb 27, 2009, 4:18 AM CST for Lafayette County, Wisconsin. It took effect at Feb 27, 2009, 10:07 AM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2009, 4:18 AM CST (10:18 UTC)
In effect from
Feb 27, 2009, 10:07 AM CST
Expired
Feb 27, 2009, 9:16 PM CST
In force
11 hr
Issued by
NWS Milwaukee, WI
Flood severity
Minor

County Lafayette County, WI

The radar

The Quad Cities radar (KDVN), 122 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pecatonica River near Blanchardville (BCHW3).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05433000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KMKX 271018
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
418 AM CST FRI FEB 27 2009

...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN...

  EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING 
  LAFAYETTE COUNTY

WIC065-272218-
/O.NEW.KMKX.FL.W.0007.090227T1607Z-090228T2005Z/
/BCHW3.1.ER.090227T1607Z.090228T0000Z.090228T0805Z.NO/
418 AM CST FRI FEB 27 2009

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE.
* FROM THIS MORNING TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  3:00 AM FRIDAY THE STAGE WAS 10.2 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* AT 10.0 FEET...FLOODWATERS TOUCHE HIGHWAY H AND THE OUTER PARTS OF 
  MCKELLAR PARK IN BLANCHARDVILLE.

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-               FLOOD  FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
 
BLANCHARDVILLE  11.0   9.0  10.24 03 AM 02/27

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
BLANCHARDVILLE  10.24  03 AM 02/27    5.01      11.20 06 PM 02/27

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED
SITES...

(BCHW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
BLANCHARDVILLE: MIDN-6 AM   0.00
BLANCHARDVILLE: 6 AM-NOON   0.00
BLANCHARDVILLE: NOON-6 PM   0.00

$$
DAVIS
4 follow-up statements
000 
WGUS83 KMKX 271105
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
505 AM CST FRI FEB 27 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...WISCONSIN...
 
  FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES 
  ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY 
  EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING 
  LAFAYETTE COUNTY 
  SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES 
 
WIC065-272305-
/O.CON.KMKX.FL.W.0007.090227T1607Z-090228T2005Z/
/BCHW3.1.ER.090227T1607Z.090228T0000Z.090228T0805Z.NO/
505 AM CST FRI FEB 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE.
* FROM THIS MORNING TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 0300 AM FRIDAY THE STAGE WAS 10.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...WATER COVERS HIGHWAY H AND FLOODWATERS ARE IN 
  MCKELLAR PARK.

$$

ILC097-WIC059-272304-
/O.EXT.KMKX.FL.W.0004.090227T2223Z-090306T0000Z/
/NMSW3.1.ER.090227T2223Z.090302T0000Z.090305T1800Z.NO/
505 AM CST FRI FEB 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* FROM THIS AFTERNOON TO THURSDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 0445 AM FRIDAY THE STAGE WAS 9.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 11.5 FEET BY SUNDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON.
* AT 11.5 FEET...WATER IN YARDS OF SOME HOMES IN THE SALEM, SILVER 
  LAKE, AND WHEATLAND AREAS.

$$

WIC101-272304-
/O.EXT.KMKX.FL.W.0005.000000T0000Z-090301T0211Z/
/RAYW3.1.ER.090227T0633Z.090227T1800Z.090228T1411Z.NO/
505 AM CST FRI FEB 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE ROOT RIVER CANAL AT RAYMOND.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0300 AM FRIDAY THE STAGE WAS 9.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* AT 9.3 FEET...A STAGE OF 9.3 FEET CAN BE CONSIDERED TO BE ABOUT A 2
  YEAR FLOOD

$$

WIC045-105-272304-
/O.CON.KMKX.FL.W.0006.000000T0000Z-090302T0337Z/
/BROW3.1.ER.090227T1035Z.090228T0600Z.090301T2137Z.NO/
505 AM CST FRI FEB 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE SUGAR RIVER AT BRODHEAD.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0315 AM FRIDAY THE STAGE WAS 4.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET. 
* AT 6.5 FEET...THERE IS WIDESPREAD FLOODING OF LOWLAND AND 
  AGRICULTURAL LAND.  DOWNSTREAM IN THE AVON BOTTOMS AREA OF ROCK 
  COUNTY...THERE IS FLOODING IN SUGAR RIVER PARK.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-               FLOOD  FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
 
BLANCHARDVILLE  11.0   9.0  10.24 03 AM 02/27
NEW MUNSTER     10.0   9.0   9.37 05 AM 02/27
RAYMOND          9.0   7.0   9.15 03 AM 02/27
BRODHEAD         5.0   4.5   4.68 03 AM 02/27

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
BLANCHARDVILLE  10.24  03 AM 02/27    5.01      11.20 06 PM 02/27
RAYMOND          9.16  03 AM 02/27       M       9.38 12 PM 02/27
BRODHEAD         4.68  03 AM 02/27    3.04       6.59 12 AM 02/28
NEW MUNSTER      9.37  05 AM 02/27    1.84      11.50 06 PM 03/01

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED
SITES...

NO MEASUREABLE PRECIPITATION IS EXPECTED.
000 
WGUS83 KMKX 271622
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1022 AM CST FRI FEB 27 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...ILLINOIS...
 
  EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE
  COUNTY 
  FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES 
  ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY 
  SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES 
 
WIC065-280422-
/O.EXT.KMKX.FL.W.0007.000000T0000Z-090228T1912Z/
/BCHW3.1.ER.090227T1445Z.090228T0000Z.090228T0712Z.NO/
1022 AM CST FRI FEB 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 900 AM FRIDAY...THE STAGE WAS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT 
  TONIGHT.
* AT 11.0 FEET...WATER COVERS HIGHWAY H AND FLOODWATERS ARE IN 
  MCKELLAR PARK.

$$

ILC097-WIC059-280421-
/O.EXT.KMKX.FL.W.0004.090227T1829Z-090306T0600Z/
/NMSW3.1.ER.090227T1829Z.090302T0000Z.090306T0000Z.NO/
1022 AM CST FRI FEB 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* UNTIL FRIDAY MARCH 06...OR UNTIL THE WARNING IS CANCELLED.
* AT 915 AM FRIDAY...THE STAGE WAS 9.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 12.0 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY THURSDAY EVENING.
* AT 11.6 FEET...WATER SURROUNDS A HOME NEAR THE INTERSECTION OF 
  HIGHWAY 50 AND HIGHWAY W IN THE WHEATLAND AREA.

$$

WIC101-280421-
/O.EXT.KMKX.FL.W.0005.000000T0000Z-090301T0541Z/
/RAYW3.1.ER.090227T0633Z.090227T1800Z.090228T1741Z.NO/
1022 AM CST FRI FEB 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE ROOT RIVER CANAL AT RAYMOND.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 900 AM FRIDAY...THE STAGE WAS 9.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.5 FEET BY THIS 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE 
  MORNING.
* A STAGE OF 9.3 FEET CAN BE CONSIDERED TO BE ABOUT A 2 YEAR FLOOD.

$$

WIC045-105-272203-
/O.EXT.KMKX.FL.W.0006.000000T0000Z-090227T2203Z/
/BROW3.1.ER.090227T1112Z.090227T1330Z.090227T1603Z.NO/
1022 AM CST FRI FEB 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE SUGAR RIVER AT BRODHEAD.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 015 AM FRIDAY THE STAGE WAS 5.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 5.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS MORNING.
* AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN
  AVON TOWNSHIP IN ROCK COUNTY.  IN THE AVON BOTTOMS AREA OF ROCK 
  COUNTY...SOME MINOR FLOODING DEVELOPS IN SUGAR RIVER PARK...
  INCLUDING THE BOAT RAMP.

$$
BORGHOFF

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 6 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        SAT  SUN  MON  TUE
 
BLANCHARDVILLE  11.0   9.0  11.03 09 AM 02/27   10.6  8.1  7.6  7.5
NEW MUNSTER     10.0   9.0   9.78 09 AM 02/27   11.0 11.8 12.0 11.8
RAYMOND          9.0   7.0   9.36 09 AM 02/27    9.2  8.2  7.0  6.0
BRODHEAD         5.0   4.5   5.02 09 AM 02/27    4.0  3.3  2.8  2.4

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
BLANCHARDVILLE  11.03  09 AM 02/27       M      11.30 06 PM 02/27
RAYMOND          9.36  09 AM 02/27       M       9.50 12 PM 02/27
BRODHEAD         5.11  07 AM 02/27       M       4.95 12 PM 02/27
NEW MUNSTER      9.78  09 AM 02/27    2.21      12.00 06 PM 03/01

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(BCHW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
BLANCHARDVILLE: 6 AM-NOON      0.00
BLANCHARDVILLE: NOON-6 PM      0.00
BLANCHARDVILLE: 6 PM-MIDNIGHT  0.00
BLANCHARDVILLE: MIDNIGHT-6 AM  0.00

(NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 6 AM-NOON      0.00
NEW MUNSTER: NOON-6 PM      0.00
NEW MUNSTER: 6 PM-MIDNIGHT  0.00
NEW MUNSTER: MIDNIGHT-6 AM  0.00

(RAYW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
RAYMOND: 6 AM-NOON      0.00
RAYMOND: NOON-6 PM      0.00
RAYMOND: 6 PM-MIDNIGHT  0.00
RAYMOND: MIDNIGHT-6 AM  0.00

(BROW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
BRODHEAD: 6 AM-NOON      0.00
BRODHEAD: NOON-6 PM      0.00
BRODHEAD: 6 PM-MIDNIGHT  0.00
BRODHEAD: MIDNIGHT-6 AM  0.00
000 
WGUS83 KMKX 272156
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
356 PM CST FRI FEB 27 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...ILLINOIS...
 
  EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE
  COUNTY 
  FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES 
  ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY 
 
WIC065-280956-
/O.EXT.KMKX.FL.W.0007.000000T0000Z-090301T0259Z/
/BCHW3.1.ER.090227T1445Z.090228T0600Z.090228T1459Z.NO/
356 PM CST FRI FEB 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0300 PM FRIDAY THE STAGE WAS 11.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...WATER COVERS HIGHWAY H AND FLOODWATERS ARE IN 
  MCKELLAR PARK.

$$

ILC097-WIC059-280955-
/O.EXT.KMKX.FL.W.0004.000000T0000Z-090306T0900Z/
/NMSW3.1.ER.090227T1800Z.090302T0000Z.090306T0300Z.NO/
356 PM CST FRI FEB 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* UNTIL FRIDAY MARCH 06...OR UNTIL THE WARNING IS CANCELLED.
* AT 0345 PM FRIDAY THE STAGE WAS 10.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.0 FEET BY 
  SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY 
  BEFORE MIDNIGHT.
* AT 12.1 FEET...WATER IS UP TO THE FLOOR LEVELS OF SOME HOMES IN THE
  WHEATLAND AREA.

$$

WIC101-280955-
/O.EXT.KMKX.FL.W.0005.000000T0000Z-090301T0000Z/
/RAYW3.1.ER.090227T0633Z.090228T0000Z.090228T1200Z.NO/
356 PM CST FRI FEB 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE ROOT RIVER CANAL AT RAYMOND.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0300 PM FRIDAY THE STAGE WAS 9.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* AT 9.3 FEET...A STAGE OF 9.3 FEET CAN BE CONSIDERED TO BE ABOUT A 2
  YEAR FLOOD

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 6 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        SAT  SUN  MON  TUE
 
BLANCHARDVILLE  11.0   9.0  11.50 03 PM 02/27   11.3  8.1  7.6  7.5
NEW MUNSTER     10.0   9.0  10.24 04 PM 02/27   11.0 11.8 12.0 11.7
RAYMOND          9.0   7.0   9.33 03 PM 02/27    9.0  8.3  7.0  6.0

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
BLANCHARDVILLE  11.50  03 PM 02/27    5.70      11.79 12 AM 02/28
RAYMOND          9.37  12 PM 02/27       M       9.40 06 PM 02/27
NEW MUNSTER     10.24  04 PM 02/27    2.49      12.00 06 PM 03/01

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(BCHW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
BLANCHARDVILLE: 6 AM-NOON      0.00
BLANCHARDVILLE: NOON-6 PM      0.00
BLANCHARDVILLE: 6 PM-MIDNIGHT  0.00
BLANCHARDVILLE: MIDNIGHT-6 AM  0.00

(NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 6 AM-NOON      0.00
NEW MUNSTER: NOON-6 PM      0.00
NEW MUNSTER: 6 PM-MIDNIGHT  0.00
NEW MUNSTER: MIDNIGHT-6 AM  0.00

(RAYW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
RAYMOND: 6 AM-NOON      0.00
RAYMOND: NOON-6 PM      0.00
RAYMOND: 6 PM-MIDNIGHT  0.00
RAYMOND: MIDNIGHT-6 AM  0.00
000 
WGUS83 KMKX 280316
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
916 PM CST FRI FEB 27 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING 
  LAFAYETTE COUNTY
 
WIC065-280346-
/O.CAN.KMKX.FL.W.0007.000000T0000Z-090301T0259Z/
/BCHW3.1.ER.090227T1445Z.090227T2215Z.090228T0133Z.NO/
916 PM CST FRI FEB 27 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE.
* AT 0845 PM FRIDAY THE STAGE WAS 10.6 FEET.
* FELL BELOW FLOOD STAGE AT  7:33 PM FRIDAY.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.1 FEET BY SUNDAY 
  MORNING.
* AT 11.0 FEET...WATER COVERS HIGHWAY H AND FLOODWATERS ARE IN 
  MCKELLAR PARK.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-               FLOOD  FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
 
BLANCHARDVILLE  11.0   9.0  10.64 09 PM 02/27

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
BLANCHARDVILLE  11.50  04 PM 02/27    2.34      10.67 12 AM 02/28

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED
SITES...

(BCHW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
BLANCHARDVILLE: 6 PM-MIDN   0.00
BLANCHARDVILLE: MIDN-6 AM   0.00
BLANCHARDVILLE: 6 AM-NOON   0.00
BLANCHARDVILLE: NOON-6 PM   0.00

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Feb 27, 3:25 AM CST, 53 minutes earlier.

Area forecast discussion, Feb 27, 3:25 AM CST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 AM CST FRI FEB 27 2009

FORECAST FOCUS ON COLDER TEMPERATURES THROUGH THE WEEKEND...FAIRLY
DRY FORECAST INTO NEXT WEEK.

LATEST WATER VAPOR IMAGERY INDICATED A POTENT SHORTWAVE TROUGH
MOVING THROUGH SOUTHEAST MINNESOTA INTO SOUTHWEST WISCONSIN.
ANOTHER SHORTWAVE TROUGH WAS LOCATED OVER THE NORTHERN ROCKIES.
REGION WAS BETWEEN NORTHERN UPPER LEVEL JET STREAM OVER
CANADA...AND SOUTHERN JET OVER MAINLY THE SOUTHERN HALF OF THE
COUNTRY. AT THE SURFACE...STRONG SURFACE LOW PRESSURE SYSTEM WAS
MOVING NORTHEAST THROUGH LOWER MICHIGAN INTO LAKE HURON.

.TODAY THROUGH SATURDAY NIGHT...

WINTER WEATHER ADVISORY WILL BE CANCELLED...AS PRECIPITATION HAS
TURNED TO ALL SNOW...AND HAS DIMINISHED IN INTENSITY TO MAINLY
LIGHT SNOW AND FLURRIES.

SURFACE HIGH PRESSURE FROM SOUTH CENTRAL CANADA WILL MOVE
SOUTHEAST AND WEAKEN THROUGH THE REGION THROUGH SATURDAY NIGHT.
THIS FEATURE SHOULD BRING QUIET WEATHER TO MOST OF THE AREA.

ISOLATED LAKE EFFECT FLURRIES MAY OCCUR NEAR THE LAKESHORE
COUNTIES TONIGHT AND SATURDAY MORNING...AS NORTHEAST WINDS OCCUR
OVER THIS AREA. HOWEVER...DELTA T VALUES IN THE SURFACE TO 850MB
LAYER ARE AROUND 8 DEGREES CELSIUS...AND BOUNDARY LAYER WINDS ARE
BRISK. DRY AIRMASS ABOVE INVERSION AT 2000 FEET ALSO A
NEGATIVE...THUS JUST A FLURRY MENTION.

COLD AIR ADVECTION BEHIND DEPARTING LOW SHOULD BRING 1000/500MB
THICKNESS VALUES MAINLY IN THE MID 520S DKM RANGE. THIS SHOULD
RESULT IN BELOW NORMAL TEMPERATURES THROUGH THIS PERIOD. BRISK
WINDS EARLY TODAY SHOULD SLOWLY WEAKEN AS THE LOW MOVES AWAY.

.SUNDAY THROUGH THURSDAY...

ANOTHER HIGH MOVES SOUTHEAST THROUGH THE REGION SUNDAY AND SUNDAY
NIGHT. THIS SHOULD CONTINUE THE QUIET BUT COOL WEATHER ACROSS
MOST OF THE AREA.

LAKE EFFECT SNOW SHOWERS ARE POSSIBLE SUNDAY AFTERNOON AND
EVENING NEAR THE LAKE...WITH ONSHORE BOUNDARY LAYER WINDS AND
MODEST SURFACE TO 850MB DELTA T VALUES AROUND 12 DEGREES CELSIUS.
BOUNDARY LAYER MOISTURE IS QUESTIONABLE...SO WENT WITH A SLIGHT
CHANCE FOR NOW.

AS HIGH SHIFTS EAST OF THE REGION NEXT WEEK...WEAK WARM AIR
ADVECTION BRINGS MORE SEASONABLE TEMPERATURES INTO THE REGION. DRY
FORECAST UNTIL LATER IN THE WEEK...WITH SYSTEM MOVING NORTHEAST
THROUGH THE NORTHERN PLAINS AND UPPER MIDWEST.

&&

.AVIATION...

STRONG LOW PRESSURE MOVING QUICKLY AWAY TO THE EAST. DRY AIR
GRADUALLY WORKS INTO THE AREA THIS AFTERNOON. MVFR CIGS TO BE
EXPECTED UNTIL THINGS BEGIN TO CLEAR FROM EARLY TO MID AFTERNOON.
MODEL LOW LEVEL RH LOOKS OVERDONE. WINDS DO TURN NE AND ALL MODELS
IN AGREEMENT ON A LAKE CLOUDS MOVING INTO SE WI TAF SITES TONIGHT.
AT THIS TIME...EXPECT THEM TO BE MVFR.

&&

.MARINE...

GALE WARNING TO BE KEPT IN PLACE THROUGH 18Z. THIS WILL EVENTUALLY
BE FOLLOWED BY A SMALL CRAFT ADVISORY THROUGH SATURDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WARNING UNTIL NOON CST TODAY FOR LMZ643>646.

&&

SHORT/LONG TERM...08/WOOD
AVIATION/MARINE...05/DAVIS
Hazardous weather outlook, Feb 27, 3:56 AM CST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
356 AM CST FRI FEB 27 2009

WIZ046-047-051-052-056>060-062>072-281000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
356 AM CST FRI FEB 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL YESTERDAY HAS CAUSED SOME RIVERS ACROSS FAR
SOUTHERN WISCONSIN TO APPROACH OR EXCEED FLOOD STAGE. RIVERS MOST
AFFECTED INCLUDE THE ROOT RIVER CANAL AT RAYMOND...FOX RIVER AT
NEW MUNSTER AND THE SUGAR RIVER AT BRODHEAD.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SOME RIVER FLOODING WILL CONTINUE FOR A FEW DAYS ACROSS FAR
SOUTHERN WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-280945-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
335 AM CST FRI FEB 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT UNTIL NOON FOR STRONG NORTH WINDS. A
SMALL CRAFT ADVISORY WILL BE ISSUED WHEN IT EXPIRES AND THAT WILL
CONTINUE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE INTO SATURDAY
AFTERNOON FOR BRISK NORTHERLY WINDS.

SMALL CRAFT ADVISORY CONDITIONS MAY BE MET FOR A TIME ON SUNDAY
DUE TO BRISK NORTHEAST WINDS.

DAVIS
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Feb 26, 11:50 PM CST, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1150 PM CST THU FEB 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     FREEZING RAIN    1 W MADISON             43.08N 89.40W
02/26/2009  U0.00 INCH       DANE               WI   PUBLIC

            GLAZE OF ICE ON ROADS.

1101 PM     FREEZING RAIN    6 SW MADISON            43.02N 89.47W
02/26/2009  U0.00 INCH       DANE               WI   BROADCAST MEDIA

            VERY ICY ROADS IN MADISON. MULTIPLE MAIN ROADS SHUT DOWN
            WITH ACCIDENTS. GLAZE OF ICE COATING EVERYTHING AT WISC
            TV CHANNEL 3 IN MADISON.

1130 PM     FREEZING RAIN    LOWELL                  43.34N 88.82W
02/26/2009  U0.00 INCH       DODGE              WI   TRAINED SPOTTER

            MIXTURE OF FREEZING RAIN AND SLEET. COATING OF GLAZE ON
            ROADS...WITH SLEET ON TOP OF IT.

&&

WOOD

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 8:22 PM CSTRiver Flood WarningMKXKenosha3 days
Feb 26, 11:14 PM CSTWinter Weather AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green Lake, Jefferson and 5 more4 hr
Feb 27, 12:44 AM CSTRiver Flood WarningMKXRacine28 hr
Feb 27, 4:08 AM CSTRiver Flood WarningMKXGreen, Rock12 hr
Feb 27, 12:50 PM CSTSmall Craft AdvisoryMKX19 hr

Nearby

River Flood Warnings in Wisconsin, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.